# SDR SWAA2025082291176

- Difficulty date: July 14, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP AT LEVEL OF BS500C AND STR 26R FWD CARGO COMPARTMENT 2025-448019<[01] REPLACED ANGLE - CLIP AT LEVEL OF BS500C AND STR 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7505 SHEET:82 REV:- SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED STEP 1  REPLACED ANGLE - CLIP LOCATED AT LEVEL OF BS500C AND STR 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7505 SHEET:82 REV:- SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFF BELOW
